Ask an expert
Question

07 Feb 2013

eating
last year i was hospitalised for not eating - my sugar dropped to 2 - i would like to know if this could have long term side affects on my stomach and on my body - i regularly get stomach aches and nausea

regards

sharon
Answer 621 views
Expert
Eating Disorders Expert
Eating Disorders Expert

01 Jan 0001

Hello Sharon,
I need more information. We're you hospitalized for not eating because you are/were suffering from an eating disorder (Anorexia Nervosa) or is their another explanation for your very low intake? This is not a medical forum, so your question pertaining to damage from your low blood sugar needs to go to an endocrinologist of a dietician, but I suspect that if you have resumes eating normally and that you are maintaining a normal blood sugar level, then you are not in physiological danger.
Regards,
Graham
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9320 votes
No
67% - 18606 votes
Vote